# SDR YENA2023112001432

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 76,434 hours, 27,551 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8368, PUJ-JFK. 'FERRY FLIGHT FROM PUJ, SMELL OF DIRTY SOCKS ON DESCENT INTO JFK BETWEEN 11,000FT AND 10,000FT THEN DISAPATED. SMELL OCCURRED AGAIN BETWEEN 4,000FT AND 3,000FT THEN DISAPATED AGAIN. DURING BOTH EVENTS SELECTED PACK #1 OFF AND XBLEED OPEN. ODOR FORM COMPLETED; PERFORMED LEVEL B DECONTAMINATION IAW AMM 21-00-00-615-803-A. RAN BOTH ENGINES & CYCLED BOTH PACKS, NO ODOR EVENT NOTICED, RAN APU & CYCLED PACKS, NO ODOR NOTICED. REMOVED AND REPLACED BOTH RECIRCULATION FILTERS. NO SMELL OF DIRTY SOCKS NOTICED. A/C WAS RUNNING FOR MORE THAN 5 HOURS, NO SMOKE OR PLASTIC BURN SMELL NOTICED.  A/C OK FOR CONT SVC.'
